BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Welcome to Journal of Abstract and Computational Mathematics

Abstracting and Indexing

Index Database Description Status
TR INDEX Turkish Journal Index (TR Index) Under Review
DOAJ Directory of Open Access Journals INDEXED
MathSciNET American Mathematical Society Under Review
World CAT World Largest Database INDEXED

J-GATE

Largest E-Journal Gateway  INDEXED
OCLC OAI-PMH Data Provider Validation and Registration INDEXED
RESEARCH BIB Academic Resource Index INDEXED

Google Scholar

Google Academic Index INDEXED

Infobase INDEX

A comprehensive, multipurpose academic database INDEXED
SIS Scientific Indexing Service INDEXED
     
     
     

 

Download Paper Template

 

Journal of Abstract and Computational Mathematics is an international mathematical journal devoted exclusively to the publication of high-quality research papers in the fields of mathematical sciences and critical reviews in the area.

 

The journal emphasis on important developments in Applied Mathematics and Modeling, Analysis and its Applications, Applied Algebra and its Applications, Geometry and its Applications, Algebraic Statistics and its Applications as well as Algebraic Topology and its Applications.

 

Journal of Abstract and Computational Mathematics supports the publication of original material which involve the complete solution of significant problems in the above disciplines.

 

Journal of Abstract and Computational Mathematics also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of the recent mathematical problems.

 

Please see the Guide for Authors for information on articles submission.

 

Editor In-Chief and Owner of the "Journal of Abstract and Computational Mathematics".

 

Assoc. Prof. Aydin Secer

 

ISSN: 2149-7168

25 Article(s) Found
1 2 3 4 5 Next

Research Article
Title: Approximate solutions for fuzzy Volterra integro-differential equations
Authors: Mohamed Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:11-22
DOI: x
Viewed: (320) times
Abstract | Full Text| PDF

Research Article
Title: The exponential and trigonometric cubic B-spline methods for second order matrix differential equations
Authors: K. R. Raslan, A. R. Hadhoud, Mohamed Shaalan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:01-10
DOI: -
Viewed: (284) times
Abstract | Full Text| PDF

Research Article
Title: A comment on the bianchi groups
Authors: Murat BEŞENK
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:63-71
DOI: x
Viewed: (308) times
Abstract | Full Text| PDF

Research Article
Title: Analysis of inverse parabolic problem with non-local boundary condition
Authors: Irem Baglan, Fatma Kanca
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:51-62
DOI: x
Viewed: (330) times
Abstract | Full Text| PDF

Research Article
Title: Sumudu decomposition method for solving fractional Riccati equation
Authors: Amr Mahdy, G. M. A. Marai
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:42-50
DOI: x
Viewed: (374) times
Abstract | Full Text| PDF

1 2 3 4 5 Next

25 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul